# SDR MALA000635

- Difficulty date: October 22, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N103XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A103
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Failed
- Location: Engine Anti-Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR RIGHT ENGINE ITT AND TORQUE PARAMETERS OUT OF LIMITS WITH ENG ANTI-ICE SELECTED ON.  ON CLIMBOUT FROM SUXAN EXCESSIVE TORQUE DROP (10-12 PERCENT) OBSERVED AND A 15 TO 20 DEGREE ITT RISE WAS OBSERVED WHEN RT ENGINE ANTI-ICE ON.  MAINTENANCE TROUBLESHOT PER 72-00-00 FOUND BAD WIRING AT AISBU 92 PERCENT SW CANNON PLUG BROKEN WIRE.  REPAIRED WIRING PER 20-20-35.  OPS CHECK GOOD.
